EconPapers    
Economics at your fingertips  
 

Stability of a Cauchy-Jensen Additive Mapping in Various Normed Spaces

Hassan Azadi Kenary (), Choonkil Park (), Themistocles M. Rassias () and Jung Rye Lee ()
Additional contact information
Hassan Azadi Kenary: College of Sciences, Yasouj University
Choonkil Park: Hanyang University
Themistocles M. Rassias: National Technical University of Athens
Jung Rye Lee: Daejin University

A chapter in Applications of Nonlinear Analysis, 2018, pp 447-482 from Springer

Abstract: Abstract In this paper, using the fixed point method and the direct method, we prove the Hyers-Ulam stability of the following Cauchy-Jensen additive functional equation in various normed spaces.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89815-5_15

Ordering information: This item can be ordered from
http://www.springer.com/9783319898155

DOI: 10.1007/978-3-319-89815-5_15

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89815-5_15